Web of Science: 15 citas, Scopus: 20 citas, Google Scholar: citas
Maximal domains of preferences preserving strategy-proofness for generalized median voter schemes
Barberà, Salvador, 1946- (Universitat Autònoma de Barcelona. Departament d’Economia i d’Història Econòmica)
Massó, Jordi (Universitat Autònoma de Barcelona. Departament d’Economia i d’Història Econòmica)
Neme, Alejandro (Universidad Nacional de San Luis (Argentina))

Fecha: 1999
Resumen: We characterize the maximal sets of preferences under which generalized median voter schemes are strategy-proof. Those domains are defined by a qualified version of single-peakedness, which depends on the distribution of power among agents implied by each generalized median voter scheme.
Nota: We thank Dolors Berga, Arunava Sen, and an anonymous referee for helpful comments. Financial support through a grant from the Programa de Cooperación Científica Iberoamericana is acknowledged. The work of S. Barberà and J. Massó is also partially supported by Research Grants PB96-1192 from the Dirección General de Investigación Científica y Técnica, Spanish Ministry of Education, and SGR96-75 from the Comissionat per Universitats i Recerca de la Generalitat de Catalunya.
Nota: Número d'acord de subvenció MINECO/PB96-1192
Nota: Número d'acord de subvenció SGR96-75
Derechos: Tots els drets reservats
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Publicado en: Social choice and welfare, Vol. 16 Núm. 2 (1999) , p. 321-336, ISSN 0176-1714

DOI: 10.1007/s003550050146


Preprint
21 p, 235.4 KB

El registro aparece en las colecciones:
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2015-11-03, última modificación el 2019-02-03



   Favorit i Compartir